# SDR FDEA201104051319

- Difficulty date: April 5, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- Aircraft time: 52,524 hours, 37,317 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6557140514
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR FWD LOWER OUTER SKIN IS OIL CANNED AT BS 560   3" CUT OUT DAMAGED AREA OF SKIN ( DIM 2" X 1 13/16" )  IAW SRM 52-00-3 FIG 3 FABRICATED REPAIR DOUBLER  IAW SRM 52-00-3 FIG 3.  INSTALLED  REPAIR  DOUBLER IAW SRM 52-00-3 FIG 3 AND 51-30-2 REV 103 AND EA 7-5210-123593
